COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 3rd May 2020. As a result, our offices will now be closed till 3rd May 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804


Print ISSN:-2581-4710

Online ISSN:-2581-4729

CODEN : IIJCBS

Current Issue

Year 2020

Volume: 6 , Issue: 1

Article Access statistics

Viewed: 758

Emailed: 0

PDF Downloaded: 197

IP Indian Journal of Clinical and Experimental Dermatology


Imatinib mesylate induced erythroderma: A rare case report


Full Text PDF Share on Facebook Share on Twitter


Author Details : Snehal Balvant Lunge, Rohan Bhise

Volume : 3, Issue : 2, Year : 2017

Article Page : 88-90


Suggest article by email

Abstract

Imatinib, a specific tyrosine kinase inhibitor is a newer anticancer agent, which has shown excellent efficacy in managing chronic myeloid leukemia. It is generally well tolerated with few side effects. Most commonly reported adverse events are maculopapular eruptions and periorbital edema. Severe adverse reactions are seen in 5% of patients. Exfoliative dermatitis has been very rarely reported with this drug. We report a case of a 55-year-old female who initially presented with a maculopapular rash and developed erythroderma on continuation of the drug.

Keywords:
Imatinib mesylate, Adverse cutaneous drug reaction, Erythroderma

How to cite : Lunge S B, Bhise R, Imatinib mesylate induced erythroderma: A rare case report. IP Indian J Clin Exp Dermatol 2017;3(2):88-90

Copyright © 2017 by author(s) and IP Indian J Clin Exp Dermatol. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC-BY-NC 4.0) (creativecommons.org)